Alert archive / Florida / Gale Warnings in 2023

Gale Warning 3, NWS Tallahassee, FL

March 2, 2023

NWS Tallahassee, FL issued this gale warning at Mar 2, 2023, 1:28 PM EST. It took effect at Mar 3, 2023, 1:00 AM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 2, 2023, 1:28 PM EST (18:28 UTC)
In effect from
Mar 3, 2023, 1:00 AM EST
Expired
Mar 3, 2023, 6:53 PM EST
In force
18 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted.

184 
WHUS72 KTAE 021828
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
128 PM EST Thu Mar 2 2023

GMZ750-752-770-772-030230-
/O.UPG.KTAE.GL.A.0002.230303T1000Z-230304T0000Z/
/O.NEW.KTAE.GL.W.0003.230303T0600Z-230304T0300Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
1228 PM CST Thu Mar 2 2023

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM CST
FRIDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 
  7 to 10 feet expected.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  Apalachicola out 60 nautical miles.

* WHEN...From midnight tonight to 9 PM CST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ730-755-765-775-030230-
/O.NEW.KTAE.SC.Y.0013.230303T0800Z-230304T0300Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
128 PM EST Thu Mar 2 2023

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 10 PM EST FRIDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 feet expected.

* WHERE...Nearshore Gulf waters from the Ochlockonee River to 
  the Suwannee River out 20 nautical miles, Coastal Waters From 
  Ochlockonee River to Apalachicola Fl out to 20 Nm, and Waters 
  from Suwannee River to Apalachicola FL from 20 to 60 NM.

* WHEN...From 3 AM to 10 PM EST Friday.

* IMPACTS...A Small Craft Advisory means that wind speeds of 
  20 to 33 knots, or seas of 7 feet or greater, are expected 
  to produce hazardous conditions for small craft. These 
  hazardous conditions may result in poor vessel handling and 
  steering response, broaching, overturned dinghies and kayaks, 
  slips and falls on slippery decks, rub damage along docks and 
  seawalls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
4 follow-up statements
799 
WHUS72 KTAE 030158
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
858 PM EST Thu Mar 2 2023

GMZ750-752-770-772-031000-
/O.CON.KTAE.GL.W.0003.230303T0600Z-230304T0300Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
758 PM CST Thu Mar 2 2023

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM
CST FRIDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 
  7 to 10 feet expected.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  Apalachicola out 60 nautical miles.

* WHEN...From midnight tonight to 9 PM CST Friday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ730-755-765-775-031000-
/O.CON.KTAE.SC.Y.0013.230303T0800Z-230304T0300Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
858 PM EST Thu Mar 2 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 PM EST
FRIDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 feet expected.

* WHERE...Nearshore Gulf waters from the Ochlockonee River to 
  the Suwannee River out 20 nautical miles, Coastal Waters From 
  Ochlockonee River to Apalachicola Fl out to 20 Nm, and Waters 
  from Suwannee River to Apalachicola FL from 20 to 60 NM.

* WHEN...From 3 AM to 10 PM EST Friday.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
505 
WHUS72 KTAE 030804
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
304 AM EST Fri Mar 3 2023

GMZ730-755-775-040300-
/O.UPG.KTAE.SC.Y.0013.000000T0000Z-230304T0300Z/
/O.EXA.KTAE.GL.W.0003.000000T0000Z-230304T0300Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
304 AM EST Fri Mar 3 2023

...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WHAT...South winds 15 to 25 kt with frequent gusts of 35 kt and
  seas 6 to 9 feet.

* WHERE...Apalachee Bay or Coastal Waters From Keaton Beach to 
  Ochlockonee River FL out to 20 Nm, Coastal Waters From 
  Ochlockonee River to Apalachicola Fl out to 20 Nm and Waters 
  from Suwannee River to Apalachicola FL from 20 to 60 NM.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ750-752-770-772-040300-
/O.CON.KTAE.GL.W.0003.000000T0000Z-230304T0300Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
204 AM CST Fri Mar 3 2023

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 
  7 to 10 feet.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  Apalachicola out 60 nautical miles.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ765-040300-
/O.CON.KTAE.SC.Y.0013.000000T0000Z-230304T0300Z/
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
304 AM EST Fri Mar 3 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...South winds 15 to 25 kt with a few gusts up to 35 kt.

* WHERE...Coastal waters from Suwannee River to Keaton Beach FL 
  out 20 NM.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...A Small Craft Advisory means that wind speeds of 
  20 to 33 knots, or seas of 7 feet or greater, are expected 
  to produce hazardous conditions for small craft. These 
  hazardous conditions may result in poor vessel handling and 
  steering response, broaching, overturned dinghies and kayaks, 
  slips and falls on slippery decks, rub damage along docks and 
  seawalls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

DVD
557 
WHUS72 KTAE 031855
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
155 PM EST Fri Mar 3 2023

GMZ730-750-752-755-770-772-775-040300-
/O.CON.KTAE.GL.W.0003.000000T0000Z-230304T0300Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
155 PM EST Fri Mar 3 2023 /1255 PM CST Fri Mar 3 2023/

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST /9 PM CST/ THIS
EVENING...

* WHAT...South winds 15 to 25 kt with frequent gusts of 35 kt 
  and seas 6 to 9 feet.

* WHERE...Apalachee Bay or Coastal Waters From Keaton Beach to 
  Ochlockonee River FL out to 20 Nm, Coastal Waters From 
  Ochlockonee River to Apalachicola Fl out to 20 Nm and Waters 
  from Suwannee River to Apalachicola FL from 20 to 60 NM.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ765-040300-
/O.CON.KTAE.SC.Y.0013.000000T0000Z-230304T0300Z/
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
155 PM EST Fri Mar 3 2023

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...South winds 15 to 25 kt with a few gusts up to 35 kt.

* WHERE...Coastal waters from Suwannee River to Keaton Beach FL 
  out 20 NM.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
396 
WHUS72 KTAE 032353
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
653 PM EST Fri Mar 3 2023

GMZ730-750-752-755-770-772-775-040900-
/O.CAN.KTAE.GL.W.0003.000000T0000Z-230304T0300Z/
/O.EXB.KTAE.SC.Y.0013.000000T0000Z-230304T0900Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
653 PM EST Fri Mar 3 2023 /553 PM CST Fri Mar 3 2023/

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST /3 AM CST/
SATURDAY...
...GALE WARNING IS CANCELLED...

* WHAT...South to southwest winds near 20 knots. Seas 7 to 10
  feet. Winds decreasing through the night.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  the Ochlockonee River out 60 nautical miles, and Apalachee Bay 
  or Coastal Waters From Keaton Beach to Ochlockonee River FL 
  out to 20 Nm.

* WHEN...Until 4 AM EST /3 AM CST/ Saturday.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ765-040900-
/O.EXT.KTAE.SC.Y.0013.000000T0000Z-230304T0900Z/
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
653 PM EST Fri Mar 3 2023

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY...

* WHAT...South to southwest winds near 20 knots. Seas 4 to 6 feet.

* WHERE...Coastal waters from Suwannee River to Keaton Beach FL 
  out 20 NM.

* WHEN...Until 4 AM EST Saturday.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this gale warning went out at Mar 2, 1:25 PM EST, 3 minutes earlier.

Area forecast discussion, Mar 2, 1:25 PM EST, 3 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
125 PM EST Thu Mar 2 2023

...New AVIATION...

.UPDATE...
Issued at 1057 AM EST Thu Mar 2 2023

Showers developing this morning over the FL Panhandle will spread
northeast through the day. In addition, an outflow boundary moving
southward through Central GA will enter our counties this afternoon
and evening. The added convergence from this feature leads to the
highest confidence in thunderstorms across the northern portion
of our GA Counties into Southeast AL. Cannot rule out a couple
strong storms with gusty winds in these areas. Main update was
increasing PoPs today and decreasing cloud cover a bit to account
for breaks in the overcast.

&&

.NEAR TERM...
(Today and tonight)
Issued at 451 AM EST Thu Mar 2 2023

The ridging we've been experiencing will finally begin sliding
eastward as our next impactful shortwave approaches the region from
the west toward the end of the near term. Through most of the near
term we'll remain in a similar pattern to the last few days with
warm southerly flow dominating as we sit on the western periphery of
the ridge. A frontal system to our north may force some showers late
this afternoon into this evening along our northernmost counties.
Otherwise, we can expect winds to begin picking up overnight into
tomorrow morning as a potent LLJ begins to move into the region as
the compact shortwave approaches. Some pre-frontal showers may begin
popping up along the Florida Panhandle near daybreak tomorrow.
Expect daytime highs in the low 80s with overnight lows in the mid
to upper 60s.

&&

.SHORT TERM...
(Friday through Saturday night)
Issued at 451 AM EST Thu Mar 2 2023

A vigorous shortwave trough is forecast to sling shot from the
Arklatex region to the Great Lakes on Friday. The path continues
to trend the best forcing to our north, which lessens the threat
for robust showers and thunderstorms over the region. A weak front
is still forecast to pass over the tri-state area, which may kick
off showers and perhaps a few thunderstorms. The limiting factor
for our region will be the lift needed to get thunderstorm
development going. Should we get any storm going, the primary
hazard would be damaging winds though a tornado can't be ruled
out. The best threat for severe weather looks to remain over SE AL
and SW GA. SPC has removed us from the Slight Risk (level 2 of 5)
and replaced it with a Marginal Risk (level 1 of 5). This risk
cover all of our GA, AL, and most of our FL counties with the line
being drawn from Panama City to Perry. The front should exit the
region by late Friday into early Saturday.

Outside of the thunder risk, this system will be responsible for
bringing widespread windy conditions. Southerly winds will
increase throughout the day with sustained speeds ranging from 20
to 30 mph and gusts peaking from 30 to 50 mph. The strongest winds
will be observed across our GA and AL counties, which is where the
40 to 50 mph gusts will be possible. The FL counties will be windy
as well, though gusts may only make it to 40 mph or so. With
confidence high in the wind forecast, opted to post the Wind
Advisory for Friday which covers most of the CWA, excluding
Taylor, Lafayette, and Dixie counties. Winds will weaken during
the evening and after sunset.

Saturday, high pressure builds to our north. Leading to another
summer like day.

&&

.LONG TERM...
(Sunday through Wednesday)
Issued at 451 AM EST Thu Mar 2 2023

Ensembles favor upper level ridging building over the Gulf and
into the southern US, while surface high pressure retrogrades west
into the region. This will favor warm and summer like weather
through the period. The question then becomes how limited
precipitation becomes. Guidance continues to show a chance for
precipitation riding the ridge early to midweek,

&&

.AVIATION...
(18Z TAFS)
Issued at 1245 PM EST Thu Mar 2 2023

Conditions are gradually improving to VFR, but some MVFR cigs
remain this afternoon, which will make for a challenging forecast.
Best chance for MVFR will be at ABY and TLH. Cigs lower tonight
into the MVFR/IFR range at all terminals, with low confidence in
timing, so further adjustments will be necessary. There is also a
narrow window for low level wind shear between roughly 09z and
13z, but the potential looks low at this time as winds through the
column are also ramping up. South to Southwest winds increase
Friday morning with non-thunderstorm gusts of 30 to 35 knots! As
one or more lines of SHRA with embedded TSRA move into the western
terminals late morning/early afternoon, even higher wind gusts
are possible.

&&

.MARINE...
Issued at 451 AM EST Thu Mar 2 2023

Southerly breezes will gradually freshen through Friday in
response to a strong low center moving from the Arklatex to the
Ohio Valley, with frequent gale-force gusts west of Apalachicola
on Friday. A trailing cold front will weaken as it moves across
the waters on Friday night and may bring a few showers and
perhaps some isolated thunderstorms with it. High pressure will
move by to the north on Saturday night and off the North Carolina
coast on Sunday, bringing development of easterly breezes.

&&

.FIRE WEATHER...
Issued at 451 AM EST Thu Mar 2 2023

Good dispersions are expected today with high dispersions expected
tomorrow across the whole region. Windy conditions arrive tomorrow
ahead of a cold front, which will lack meaningful rainfall. This
will lead to an elevated fire risk on Friday.

&&

.HYDROLOGY...
Issued at 322 PM EST Wed Mar 1 2023

Freshwater... No flooding is expected for the next 7 days.

Saltwater... Minor coastal flooding is possible around the time of
high tides on Friday afternoon and Friday night. Strong to near-
gale southerlies and then southwesterlies across the eastern Gulf
will push water onshore and increase tide levels during this
time. The latest round of guidance has slightly increased the
tidal anomaly along the Panhandle, while slightly decreasing the
tidal anomaly around Apalachee Bay.

For the Emerald Coast, timing of the peak tidal anomaly may miss
the astronomical high tide late on Friday afternoon. However, if
they coincide, then minor coastal flooding would be possible.

Along Apalachee Bay from eastern Franklin around through Wakulla
to Taylor, minor coastal flooding still looks more likely than not
during high tide on Friday night. However, the latest guidance
makes moderate coastal flooding look like a long shot at the very
most.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   81  67  81  60 /  40  10  50  20
Panama City   78  69  79  59 /  30  20  40  10
Dothan        81  67  81  53 /  30  20  40  10
Albany        82  65  83  54 /  40  30  50  10
Valdosta      82  64  82  60 /  30  10  30  30
Cross City    81  64  82  65 /   0  10  20  40
Apalachicola  76  69  77  64 /  30  20  30  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory from 9 AM EST /8 AM CST/ to 10 PM EST /9 PM CST/
     Friday for FLZ007>019-026-027-108-112-114-115-118-127.

     High Rip Current Risk through Sunday evening for FLZ108-112-114.

     High Rip Current Risk from 7 PM EST this evening through Sunday
     evening for FLZ115.

GA...Wind Advisory from 9 AM to 10 PM EST Friday for GAZ120>131-
     142>148-155>161.

AL...Wind Advisory from 8 AM to 9 PM CST Friday for ALZ065>069.

GM...Gale Watch from late tonight through Friday afternoon for GMZ750-
     752-770-772.

&&

NEAR TERM...Oliver
SHORT TERM...KR
LONG TERM....KR
AVIATION...LF
MARINE...KR
FIRE WEATHER...Oliver
HYDROLOGY...Haner

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 4:07 AM ESTWind AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more39 hr
Mar 2, 4:23 AM ESTRip Current StatementTAEFranklin4 days
Mar 2, 1:28 PM ESTSmall Craft AdvisoryTAE48 hr
Mar 2, 1:34 PM ESTCoastal Flood AdvisoryTAEDixie, Franklin, Jefferson, Taylor, Wakulla30 hr
Mar 2, 1:34 PM ESTHigh Surf AdvisoryTAEBay, Franklin, Gulf, Walton47 hr

Nearby

Gale Warnings in Florida, 2023Every gale warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.